SciELO - Scientific Electronic Library Online

 
vol.20 número4Vacuna anti hepatitis AFormas atípicas de enfermedad por arañazo de gato, Valdivia índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista chilena de infectología

versión impresa ISSN 0716-1018

Resumen

BASSO B., MARTÍN et al. Osteoporosis associated to indinavir in an HIV infected patient: Case report and review. Rev. chil. infectol. [online]. 2003, vol.20, n.4, pp.253-256. ISSN 0716-1018.  http://dx.doi.org/10.4067/S0716-10182003000400005.

The case of a 45 year-old HIV patient that developed secondary osteoporosis to 33 months of intake indinavir sulfate as part of its high activity antiretroviral therapy (HAART) is presented. His management consisted on alendronate, calcium and vitamin D together with modification of his antiretroviral therapy: indinavir moved to efavirenz. After 16 months of treatment an increment on the average in the bone mineral density of 11% was verified. During this time there were neither fractures, nor adverse effects or medication interactions. The literature is reviewed.

Palabras clave : Osteoporosis; Indinavir; Alendronate; HIV.

        · resumen en Español     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons